Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On polygonal measures with vanishing harmonic moments
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 123, 281-301 p.Article in journal (Refereed) Published
Abstract [en]

A polygonal measure is the sum of finitely many real constant density measures supported on triangles in a,. Given a finite set S aS, a,, we study the existence of polygonal measures spanned by triangles with vertices in S, all of whose harmonic moments vanish. We show that for generic S, the dimension of the linear space of such measures is . We also investigate the situation in which the density for such measure takes on only values 0 or +/- 1. This corresponds to pairs of polygons of unit density having the same logarithmic potential at a. We show that such (signed) measures do not exist for |S| a parts per thousand currency sign 5, but that for each n a parts per thousand yen 6 one can construct an S, with |S| = n, giving rise to such a measure.

Place, publisher, year, edition, pages
2014. Vol. 123, 281-301 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-107044DOI: 10.1007/s11854-014-0021-xISI: 000339826500010OAI: oai:DiVA.org:su-107044DiVA: diva2:743001
Note

AuthorCount:2;

Available from: 2014-09-03 Created: 2014-09-02 Last updated: 2017-11-22Bibliographically approved

Open Access in DiVA

fulltext(622 kB)46 downloads
File information
File name FULLTEXT01.pdfFile size 622 kBChecksum SHA-512
dd04bd045e71e4e002c218c68c88a0311c11a677b6d25b607156d96a96e9c0a964c1d899be057bb3e84465536e7543d23bd2696c68204227ba39409d5aa7dd12
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Shapiro, Boris
By organisation
Department of Mathematics
In the same journal
Journal d'Analyse Mathematique
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 46 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 36 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf